# SDR ASOA201000318

- Difficulty date: February 21, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 17,063 hours, 14,509 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: MULT4463089001
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MSG IN FLIGHT NO OVERWEIGHT LANDING OCCURED ON RETURN. (EMERGENCY DECLARED AS A PRECAUTION)  R & R RT FLAP POSITION TRANSMITTER REF AMM 27-55-01. OPS CK GOOD. OPS CK STALL PROTECTION, OPS CK GOOD REF AMM 27-35-01.
